MathSciNet Relay Station
MathSciNet bibliographic data
MR461690 60J80
Foster, J.; Ney, P. Decomposable critical multi-type branching processes. Sankhyā Ser. A 38 (1976), no. 1, 28–37.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement